# SDR SWAA2025043039343

- Difficulty date: April 2, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATION OF NEW 231XF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED PER [SRM 53-00-50-2R-0-A00938 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)];[02] VERIFIED CORRECTIVE ACTION ITEM 1.
